ADHD in People of Color

Vyvanse & Hair Loss
Keywords:


My daughter has been on Vyvanse for about 16 months.  Recently I noticed her hair was getting very dry and brittle, and began breaking off.  Within the month I have now noticed a patch of hair missing in the back and this morning a clump of hair came out from the front.  According to the side affects on the bottle hair loss is not listed. 

Has anyone else experienced hair loss when taking Vyvanse?

Replies

There are no replies to this topic.


Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »
ADHD Toolbox
» Download Free ADHD Printables
» Find ADHD Coaches and Doctors
» Research ADHD Schools and Camps
» Join ADHD Groups and Attend Events



Important! User-Generated Content

The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.